Some fixed point theorems on a C∗-algebra valued rectangular quasi-metric spaces

Abdelkarim Kari, Mohamed Rossafi, Hafida Massit

Abstract


In this work, we discuss the existence and uniqueness of fixed points for a self-mapping defined on a C∗-algebra valued rectangular quasi-metric space. Our results extend and supplement several recent results in the literature. Some examples are provided to illustrate our results.

Full Text: PDF

Published: 2021-09-22

How to Cite this Article:

Abdelkarim Kari, Mohamed Rossafi, Hafida Massit, Some fixed point theorems on a C∗-algebra valued rectangular quasi-metric spaces, J. Math. Comput. Sci., 11 (2021), 7459-7475

Copyright © 2021 Abdelkarim Kari, Mohamed Rossafi, Hafida Massit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS